# SDR 2000ZZZX117

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11EN
- Make and model: Maule M-4-220
- Aircraft serial: 2037
- Engine: Frnkln 6A350C1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Id Plate
- Condition: Loose
- Location: Carburetor
- Component: Donaldson, P107172
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

IDENTIFICATION STICKER CAME LOOSE AND LODGED AGAINST CARBURETOR VENTURI.  STICKER WAS STUCK IN CARBURETOR HEAT BOX AND WAS NOT SEEN WHEN NEW FILTER WAS INSTALLED.  SUBMITTER RECOMMENDED THAT IDENTIFICATION OF FILTER BE STAMPED ON OR ETCHED.
